MathSciNet Relay Station
MathSciNet bibliographic data
MR808262 58E05 (47H15 49A29)
Pucci, Patrizia; Serrin, James A mountain pass theorem. J. Differential Equations 60 (1985), no. 1, 142–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement